Electronic Communications in Probability

Stochastic Volterra equations under perturbations

Anna Karczewska and Carlos Lizama

Full-text: Open access


We study stochastic perturbed Volterra equations of convolution type in an infinite dimensional case. Our interest is directed towards the existence and regularity of stochastic convolutions connected to the equations considered under some kind of perturbations. We use an operator theoretical method for the representation of solutions.

Article information

Electron. Commun. Probab., Volume 19 (2014), paper no. 29, 14 pp.

Accepted: 14 May 2014
First available in Project Euclid: 7 June 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60H20: Stochastic integral equations
Secondary: 60H05: Stochastic integrals 45D05: Volterra integral equations [See also 34A12]

Stochastic linear Volterra equation resolvent family additive perturbation stochastic convolution

This work is licensed under a Creative Commons Attribution 3.0 License.


Karczewska, Anna; Lizama, Carlos. Stochastic Volterra equations under perturbations. Electron. Commun. Probab. 19 (2014), paper no. 29, 14 pp. doi:10.1214/ECP.v19-3365. https://projecteuclid.org/euclid.ecp/1465316731

Export citation


  • Appleby, John A. D. Almost sure stability of linear Itò-Volterra equations with damped stochastic perturbations. Electron. Comm. Probab. 7 (2002), 223–234 (electronic).
  • Appleby, John A. D.; Freeman, Alan. Exponential asymptotic stability of linear Ito-Volterra equations with damped stochastic perturbations. Electron. J. Probab. 8 (2003), no. 22, 22 pp. (electronic).
  • Appleby, J. A. D. Exponential asymptotic stability of nonlinear Itò-Volterra equations with damped stochastic perturbations. Funct. Differ. Equ. 12 (2005), no. 1-2, 7–34.
  • Da Prato G. and Grisvard P., Equations d'évolution abstraites non linéaires de type parabolique. Ann. Mat. Pura Appl. 120 (1979), 329-386.
  • Da Prato, G.; KwapieÅ„, S.; Zabczyk, J. Regularity of solutions of linear stochastic equations in Hilbert spaces. Stochastics 23 (1987), no. 1, 1–23.
  • Da Prato, Giuseppe; Zabczyk, Jerzy. Stochastic equations in infinite dimensions. Encyclopedia of Mathematics and its Applications, 44. Cambridge University Press, Cambridge, 1992. xviii+454 pp. ISBN: 0-521-38529-6
  • Ichikawa, Akira. Stability of semilinear stochastic evolution equations. J. Math. Anal. Appl. 90 (1982), no. 1, 12–44.
  • Karczewska, Anna. Properties of convolutions arising in stochastic Volterra equations. Int. J. Contemp. Math. Sci. 2 (2007), no. 21-24, 1037–1052.
  • Karczewska, Anna. Convolution type stochastic Volterra equations. Lecture Notes in Nonlinear Analysis, 10. Juliusz Schauder Center for Nonlinear Studies, ToruÅ„, 2007. 101 pp. ISBN: 978-83-231-2116-9 http://www.uz.zgora.pl/~akarczew/A_Karczewska_LN10.pdf
  • Karczewska, Anna; Lizama, Carlos. Stochastic Volterra equations driven by cylindrical Wiener process. J. Evol. Equ. 7 (2007), no. 2, 373–386.
  • Karczewska, Anna; Lizama, Carlos. Strong solutions to stochastic Volterra equations. J. Math. Anal. Appl. 349 (2009), no. 2, 301–310.
  • Karczewska, A. On difficulties appearing in the study of stochastic Volterra equations. Quantum probability and related topics, 214–226, QP–PQ: Quantum Probab. White Noise Anal., 27, World Sci. Publ., Hackensack, NJ, 2011.
  • Liu, Kai. Stability of infinite dimensional stochastic differential equations with applications. Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, 135. Chapman & Hall/CRC, Boca Raton, FL, 2006. xii+298 pp. ISBN: 978-1-58488-598-6; 1-58488-598-X
  • Liu, Kai. Stochastic retarded evolution equations: Green operators, convolutions, and solutions. Stoch. Anal. Appl. 26 (2008), no. 3, 624–650.
  • Liu, Kai. Stationary solutions of retarded Ornstein-Uhlenbeck processes in Hilbert spaces. Statist. Probab. Lett. 78 (2008), no. 13, 1775–1783.
  • Liu, Kai. The fundamental solution and its role in the optimal control of infinite dimensional neutral systems. Appl. Math. Optim. 60 (2009), no. 1, 1–38.
  • Liu, Kai. On regularity property of retarded Ornstein-Uhlenbeck processes in Hilbert spaces. J. Theoret. Probab. 25 (2012), no. 2, 565–593.
  • Lizama, Carlos. On approximation and representation of $K$-regularized resolvent families. Integral Equations Operator Theory 41 (2001), no. 2, 223–229.
  • Lunardi, Alessandra. Analytic semigroups and optimal regularity in parabolic problems. Progress in Nonlinear Differential Equations and their Applications, 16. Birkhäuser Verlag, Basel, 1995. xviii+424 pp. ISBN: 3-7643-5172-1
  • Prüss, Jan. Evolutionary integral equations and applications. Monographs in Mathematics, 87. Birkhäuser Verlag, Basel, 1993. xxvi+366 pp. ISBN: 3-7643-2876-2
  • Pruss, Jan. Decay properties for the solutions of a partial differential equation with memory. Arch. Math. (Basel) 92 (2009), no. 2, 158–173.